MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 10-550
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Device Handling Problem (3265)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iii/iv.
 
Event or Problem Description
Patient reported left side capsular contracture possible baker grade iii/iv, really hard, tightening, when touches bottom of breast feels ripples and is not smooth, opened, big knots, feels a fold, feels like something that's not supposed to be there, scar tissue.Device remains implanted.
 
Event or Problem Description
Healthcare professional, additionally reported, capsular contracture, baker grade iii/iv.But it was "nicked", during explant surgery.So, there is a small puncture.Healthcare professional, also reported, rupture.That is not device related.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is not related to the device.Visibility/palpability: unable to observe since it is not related to the device.Lump/nodule: unable to observe since it is not related to the device.Crease/folding of implant and wrinkling: crease fold observed on the device.Use error: observed an opening on anterior assessed as fold flaw opening.Rupture-ndr: not applicable as the event is not related to the device.Additional observations: stress marks and wear abrasion observed on the device.Brown particles observed on the device.No further actions are required as the device was implanted.
 
Event or Problem Description
Patient reported left side "capsular contracture possible baker grade iii/iv, really hard, tightening, when touches bottom of breast feels ripples and is not smooth, opened, big knots, feels a fold, feels like something that's not supposed to be there, scar tissue".Later, healthcare professional reported left side capsular contracture baker grade iii/iv and the following events that are not device related: "but it was "nicked" during explant surgery, so there is a small puncture" and "punctured when removed".Healthcare professional also reported rupture that is not device related.Device has been explanted.

Brand Name
STYLE 10 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17121260
Report Number9617229-2023-09806
Device Sequence Number15115812
Product Code FTR
UDI-Device Identifier10888628001329
UDI-Public10888628001329
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2019
Device Model Number10-550
Device Catalogue Number10-550
Device Lot Number2663938
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/14/2023
09/13/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date08/08/2023
10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight82 KG